K-Pak side effects?
Jul 4, 2009
Hi Nelson, im a 36yo male in nyc, have been on Atripla for almost a year (june 17) started with tcell count of 76, went up to 223 last Oct. but the numbers have stalled in the early 200, and perhaps going slowly down: (Oct223,Feb206,May201) Despite that, my Cd4% went up from 9 to 11.3 in the last 3 months, However I asked my Dr for a K-pak prescription but the side effects are horrible!, total loss of appetite,a nasty green diarrhea, intestinal growling, low energy, dehydration, headaches, general apathy and so on, tried them both on empty stomach and with a meal but its basically the same...is this common or is my stomach just too sensitive for it? If its normal, how long will it last? i really want to take them but at this point i feel like they are making me more harm than help.... thanks for your help and hope to hear back from you soon.
Response from Mr. Vergel
Wow, that is not common at all...but we are all so different!
Just stop it and try to take a simple multivitamin with every meal. If something makes you feel that horrible, it is not good even if it has great promises.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take An Hiv Positive Person To Start Showing Signs Of The Disease?
- B12 Deficiency Symptoms Neuropathy Of The Mouth
- Which Enzyme Enables The Aids Virus To Replicate Within A Host Cell?
- Skin Lesion On Hand Of Aids Patient With Kaposi's Sarcoma
- Can Hiv Survive In Lotion?
- Is Hiv Transmission From Female To Male One Time Unlikely?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.